Colorado, 2013Winter Storm in Colorado, February 23 to 25, 2013
February 23 to 25, 2013 · NWS PUB · 8 events in 8 counties and zones
including brief blizzard conditions. and 7 to 8 inches graced Rye (Pueblo County).
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A dynamic winter storm moving south across the Four Corners Area and then across northern New Mexico produced heavy snow and strong winds...including brief blizzard conditions. Some of the higher reported snow totals include 11 to 14 inches around Palmer Lake and Monument (El Paso County)...10 to 12 inches around Woodland Park and Florissant (Teller County)...10 inches near Monarch Pass (Chaffee County)...and 7 to 8 inches graced Rye (Pueblo County). More than 8 inches of snow occurred across the northern Sangre de Cristo Mountains as well.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Feb 23, 4:15 PM MST, 2 hours 45 minutes earlier.
Area forecast discussion, Feb 23, 4:15 PM MST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
415 PM MST SAT FEB 23 2013
.SHORT TERM...
(TONIGHT AND SUNDAY)
...COMPLEX SCENARIO UNFOLDING FOR SOUTHEAST COLORADO WITH BLIZZARD
CONDITIONS LIKELY FOR THE PALMER DIVIDE AND RATON MESA...AND
POSSIBLY THE SOUTHEAST CORNER OF THE STATE INTO SUNDAY NIGHT...
MODELS STILL GIVING A VARIETY OF SCENARIOS FOR SNOWFALL AMOUNTS
ACROSS SOUTHEAST COLORADO...THOUGH ALL SEEM TO BE CONVERGING ON
THE MORE SOUTHERN TRACK THE ECMWF AND CANADIAN MODELS HAVE HAD ALL
ALONG. PROBLEM IS...THE EXTENT OF UPSLOPE BEHIND THE FRONT
VARIES...AS DOES THE TRACK OF THE UPPER LOW AS IT MOVES EASTWARD
INTO OK/TX ON MONDAY. THE NAM IS THE FARTHEST NORTH OF THE
MODELS...WITH THE UPPER LOW POSITION IN THE TX PANHANDLE/FAR WRN
OK BY 12Z MON. THE REMAINDER OF THE MODELS HAVE THE UPPER LOW TO
THE SOUTH OF THIS AREA...CENTERED AROUND KLBB. AS A
CONSEQUENCE...NAM HAS MUCH HEAVIER SNOW FOR THE REGION THAN DOES
GFS...WITH GFS DEVELOPING THE FIRST DEFORMATION BAND ACROSS
NORTHEAST COLORADO...THEN THE 2ND DEVELOPING TO THE SOUTH OF OUR
AREA ACROSS EASTERN NM/TX PANHANDLE...GIVING A GOOD PORTION OF THE
SOUTHEAST PLAINS A MISS. WITH THE FRONT...THERE WILL BE A BURST OF
HEAVIER SNOW...AND UPSLOPE ON THE RATON SHOULD STILL PRODUCE SOME
FAIR SNOWFALL ACCUMULATIONS FOR THIS AREA. COMBINED WITH STRONG
NORTH WINDS GUSTING TO AROUND 40 TO 50 MPH ACROSS THE
PLAINS...THIS WILL RESULT IN BLIZZARD CONDITIONS FOR THE 2
DIVIDES...PALMER AND RATON. THUS HAVE UPGRADED THESE AREAS TO A
BLIZZARD WARNING. ALTHOUGH LESS SNOW IS EXPECTED AS THE FRONT
BLASTS SOUTH OF THE PALMER DIVIDE...SNOW PACK IN SOME AREAS WILL
ALLOW WHAT SNOW THAT FALLS TO BLOW AROUND EFFICIENTLY...AND HAVE
OPTED TO THROW OUT A BRIEF WINTER WEATHER ADVISORY FOR SOUTHERN EL
PASO...PUEBLO...CROWLEY...AND OTERO COUNTIES. AFTER 20Z...SHOULD
SEE THE STRONGER NORTHERLIES OFF THE PALMER DIVIDE WIN OUT OVER
THE UPPER LIFT WITH THE SNOW DIMINISHING. SNOW AMOUNTS FOR THESE
AREAS WILL RANGE FROM 1 TO 3 INCHES...THOUGH HEAVIER AMOUNTS WILL
BE POSSIBLE TO THE NORTH AND WEST OF COLORADO SPRINGS...AND TO THE
SOUTH OF HIGHWAY 50.
ANOTHER CHALLENGE WILL BE WITH THE SANGRE DE CRISTO AND WETS. THE
NAM HITS THESE AREAS PRETTY HARD...WHILE THE GFS DOES NOT. THE
EC...GFS...CANADIAN...AND EVEN THE NAM...ALL SHOW A WINDOW OF STRONG
NORTHEAST WINDS...AND THINK OROGRAPHICS WILL BOOST AMOUNTS ABOVE THE
GFS VALUES. THUS HAVE PUT OUT WINTER STORM WARNINGS AS 8 INCHES IN
12 HOURS COULD BE DOABLE FOR THESE AREAS. MEANWHILE...OUT
WEST...WINTER WEATHER ADVISORIES STILL LOOK ON TARGET.
ALL OF THIS IS SUBJECT TO CHANGE AS FUTURE MODEL RUNS COME IN.
CURRENT PACKAGE OF HIGHLIGHTS IS THE BEST MIDDLE OF THE ROAD OF ALL
THE VARYING SOLUTIONS.
NOT TO LEAVE OUT THE SOUTHEAST PLAINS...AREAS OF FOG WILL BE
POSSIBLE...PARTICULARLY EAST OF PUEBLO BEFORE THE FRONT MOVES IN. -KT
.LONG TERM...
(SUNDAY NIGHT THROUGH SATURDAY)
COMPLEX METEOROLOGICAL PATTERN CONTINUES TO UNFOLD DURING THE
EARLY PORTION OF MY LONGER TERM(I.E. FROM SUNDAY NIGHT INTO MONDAY
MORNING) AS DYNAMIC METEOROLOGICAL SYSTEM IMPACTS THE FORECAST
DISTRICT.
IN THE SPIRIT OF KEEPING THIS LONGER TERM DISCUSSION RELATIVELY
BRIEF...IN A NUTSHELL...HAVE DECIDED TO ALLOW THE WINTER STORM
WARNING FOR PUBLIC ZONES 72/73/74/75/79/80/81 AND 82 TO BE IN EFFECT
UNTIL 06Z MONDAY WITH VARIOUS BEGINNING TIMES FROM LATER TONIGHT
INTO SUNDAY.
ALSO...A BLIZZARD WARNING WILL BE IN EFFECT UNTIL 06Z MONDAY FOR
PUBLIC ZONES 84/87 AND 88 AND UNTIL 12Z MONDAY FOR PUBLIC ZONE 94
WITH STARTING TIMES FROM LATER TONIGHT INTO SUNDAY. IN
ADDITION...HAVE ALSO HOISTED A BLIZZARD WATCH FOR PUBLIC ZONE 99
WHICH WILL BE IN EFFECT FROM 00Z TO 18Z MONDAY.
RECENT LONGER TERM COMPUTER SIMULATIONS INDICATE THAT THE RELATIVELY
INTENSE CLOSED UPPER LOW LOCATED OVER THE FOUR-CORNERS REGION AT 18Z
SUNDAY SHIFTS ACROSS CENTRAL NEW MEXICO DURING THE REMAINDER OF
SUNDAY BEFORE ROTATING ACROSS/INTO THE TEXAS PANHANDLE REGION BY
EARLY MONDAY MORNING AND THEN PUSHES ACROSS SOUTHERN OKLAHOMA DURING
THE REMAINDER OF MONDAY.
THIS DYNAMIC METEOROLOGICAL SYSTEM WILL BE CAPABLE OF GENERATING
STRONG WINDS AS WELL AS PERIODS OF SNOW...HEAVY AT TIMES...INTO
SUNDAY EVENING OVER MANY SECTIONS OF THE CWFA AND POSSIBLY OVER THE
FAR SOUTHEASTERN COLORADO PLAINS INTO MONDAY MORNING...THEREBY
PROMPTING THE PREVIOUSLY MENTIONED NUMEROUS WINTER HIGHLIGHTS THAT
ARE IN PLACE OVER THE FORECAST DISTRICT.
ADDITIONAL UPPER DISTURBANCES ARE THEN EXPECTED TO IMPACT THE
FORECAST DISTRICT WITH ADDITIONAL ACCUMULATING SNOW(ESPECIALLY HIGHER
TERRAIN AREAS) FROM TUESDAY INTO TUESDAY NIGHT AND THEN AGAIN FROM
LATER THURSDAY INTO THURSDAY NIGHT. FINALLY...TEMPERATURES ARE
PROJECTED TO REMAIN BELOW LATE FEBRUARY CLIMATOLOGICAL AVERAGES
THROUGH FRIDAY OVER MOST AREAS.
&&
.AVIATION...
FRONT WILL CROSS THE PALMER DIVIDE AROUND 09Z...AND BECOME GUSTY
AFTER 12Z-15Z. STRONG NORTH WINDS GUSTING TO 40 KTS WILL BE
POSSIBLE AT BOTH KCOS AND KPUB THROUGH SUNDAY. SNOW SHOULD BEGIN
SHORTLY BEHIND THE FRONT AT BOTH PLACES...WITH A QUICK BLAST OF SNOW
AND BLSN...AND IFR CONDITIONS. IFR CONDITIONS WILL CONTINUE UNTIL
19-20Z THEN BECOME MVFR DURING THE AFTERNOON. SNOWFALL AMOUNTS AT
KCOS AND KPUB WILL RANGE FROM 1 TO 3 INCHES AND WILL COME IN A SHORT
BURST DURING THE MORNING...THOUGH ANY BLOWING SNOW WILL CONTINUE
THROUGH THE AFTERNOON. KALS WILL SEE -SHSN DEVELOP AROUND OR AFTER
06Z...THOUGH THE BEST SHOT WITH MVFR CIGS WILL COME LATE SUNDAY
AFTERNOON. -KT
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 8 AM TO 2 PM MST SUNDAY FOR COZ085-
086-089-093.
BLIZZARD WARNING FROM 11 AM TO 11 PM MST SUNDAY FOR COZ087-088.
WINTER STORM WARNING FROM 8 AM TO 11 PM MST SUNDAY FOR COZ072-
079-080.
BLIZZARD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING FOR
COZ099.
WINTER WEATHER ADVISORY UNTIL 5 PM MST SUNDAY FOR COZ058-060.
WINTER STORM WARNING FROM 11 PM THIS EVENING TO 11 PM MST SUNDAY
FOR COZ073-075.
WINTER STORM WARNING FROM 11 AM TO 11 PM MST SUNDAY FOR COZ074.
BLIZZARD WARNING FROM 11 AM SUNDAY TO 5 AM MST MONDAY FOR COZ094.
WINTER WEATHER ADVISORY UNTIL 11 AM MST SUNDAY FOR COZ066-068.
WINTER STORM WARNING FROM 2 AM TO 11 PM MST SUNDAY FOR COZ081-
082.
BLIZZARD WARNING FROM 2 AM TO 11 PM MST SUNDAY FOR COZ084.
&&
31/77
Hazardous weather outlook, Feb 23, 5:03 PM MST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MST SAT FEB 23 2013
COZ058>089-093>099-250015-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
503 PM MST SAT FEB 23 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TONIGHT
A WINTER STORM SYSTEM WILL MOVE INTO COLORADO TONIGHT...BRINGING
SNOW TO THE CONTINENTAL DIVIDE FROM THIS EVENING INTO EARLY SUNDAY
MORNING. NEW SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED
ACROSS THE HIGHEST ELEVATIONS OF LAKE AND CHAFFEE COUNTIES...THE
EASTERN SAN JUAN MOUNTAINS...AND THE LA GARITA MOUNTAINS THROUGH
TONIGHT. AS THE WINTER STORM DROPS SOUTHEAST OVERNIGHT...SNOW WILL
SPREAD TO ALL OF THE HIGHER TERRAIN INCLUDING THE PALMER
DIVIDE...WITH SNOW BECOMING HEAVY AT TIMES BY SUNRISE SUNDAY. A
COLD FRONT IS FORECAST TO DROP SOUTH ACROSS THE PALMER DIVIDE SOON
AFTER MIDNIGHT TONIGHT...USHERING IN STRONG AND GUSTY NORTH WINDS
OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
BLIZZARD CONDITIONS ARE EXPECTED TO DEVELOP ACROSS PARTS OF THE
I-25 CORRIDOR REGION SUNDAY MORNING. AREAS MOST SUSCEPTIBLE WILL BE
THE PALMER DIVIDE...THE RATON MESA AND THE SOUTHERN INTERSTATE 25
CORRIDOR. THIS INCLUDES AREAS IMMEDIATELY NORTH AND EAST OF
COLORADO SPRINGS...AND AREAS FROM WALSENBURG TO TRINIDAD TO KIM.
WIND GUSTS TO 45 TO 50 MPH WILL BE POSSIBLE ACROSS THESE
REGIONS...AND HEAVY SNOW WILL CAUSE VISIBILITIES TO BE NEAR ZERO
FOR MOST OF THE DAY SUNDAY. HEAVIEST SNOWFALL TOTALS WILL RANGE
BETWEEN 6 AND 12 INCHES. SIGNIFICANT DRIFTING SNOW IS LIKELY...AND
TRAVEL ALONG I-25 WILL BECOME DIFFICULT OR IMPOSSIBLE DURING THE
DAY SUNDAY. STRONG WINDS ALONG WITH LESSER AMOUNTS OF SNOW WILL
FALL ACROSS THE REMAINDER OF THE PLAINS ON SUNDAY. HEAVY
SNOW...BUT LIGHTER WINDS...WILL ALSO OCCUR ACROSS ALL OF THE
MOUNTAINS...WITH THE HEAVIEST SNOW OCCURRING OVER THE SANGRE DE
CRISTO AND WET MOUNTAIN RANGES.
PLEASE STAY TUNED FOR LATER UPDATES REGARDING THIS POTENTIALLY
DANGEROUS WINTER STORM.
ANOTHER STORM WILL MOVE ACROSS THE REGION ON TUESDAY. AT THIS TIME
THIS STORM IS NOT EXPECTED TO BE AS INTENSE AS THE STORM ON
SUNDAY...BUT IT WILL STILL BE CAPABLE OF PRODUCING MORE
BENEFICIAL SNOW ACROSS THE REGION...ESPECIALLY ACROSS THE CENTRAL
MOUNTAINS.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY TONIGHT ACROSS ALL THE MOUNTAINS AND THE HIGHER TERRAIN
ALONG THE PALMER DIVIDE.
88/10
In the hours before
Local storm report, Feb 23, 6:43 PM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
643 PM MST SAT FEB 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM SNOW N MAYSVILLE 38.54N 106.22W
02/23/2013 M1.3 INCH CHAFFEE CO TRAINED SPOTTER
1.3 INCHES IN 1.5 HOURS. SNOW DEPTHY 2 INCHES. SNOW
COVERED ROADS.
0641 PM SNOW N MAYSVILLE 38.54N 106.22W
02/23/2013 M1.3 INCH CHAFFEE CO TRAINED SPOTTER
1.3 INCHES IN 1.5 HOURS. SNOW DEPTH 2 INCHES. SNOW
COVERED ROADS.
&&
PPWinter Storm, Eastern Sawatch Mountains Above 11000 Ft
- When
- February 23, 7:00 PM MST to February 25, 2:00 AM MST
- Where
- Eastern Sawatch Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.677, -106.274 (the zone’s center; the record gives no point)
Winter Storm, Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft
- When
- February 23, 8:00 PM MST to February 25, 1:00 AM MST
- Where
- Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.729, -105.043 (the zone’s center; the record gives no point)
Winter Storm, Pikes Peak Above 11000 Ft
- When
- February 23, 8:00 PM MST to February 25, 1:00 AM MST
- Where
- Pikes Peak Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.857, -104.844 (the zone’s center; the record gives no point)
Winter Storm, Northern Sangre de Cristo Mountains Between 8500 & 11000 Ft
- When
- February 23, 11:00 PM MST to February 24, 8:00 PM MST
- Where
- Northern Sangre de Cristo Mountains Between 8500 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.992, -105.637 (the zone’s center; the record gives no point)
Winter Storm, Northern Sangre de Cristo Mountains Above 11000 Ft
- When
- February 23, 11:00 PM MST to February 24, 8:00 PM MST
- Where
- Northern Sangre de Cristo Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.867, -105.544 (the zone’s center; the record gives no point)
Winter Storm, Wet Mountains Between 8500 and 10000 Ft
- When
- February 23, 11:00 PM MST to February 24, 11:00 PM MST
- Where
- Wet Mountains Between 8500 and 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.110, -105.070 (the zone’s center; the record gives no point)
Winter Storm, Wet Mountains Above 10000 Ft
- When
- February 23, 11:00 PM MST to February 24, 11:00 PM MST
- Where
- Wet Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.989, -104.947 (the zone’s center; the record gives no point)
Winter Storm, Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft
- When
- February 24, 5:00 AM MST to February 25, 1:00 AM MST
- Where
- Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.832, -104.526 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Montana, February 23, 20131 death · 1 event
- Winter Storm in Utah, February 23 to 24, 201316 injured · 8 events
- Flooding and Hail in Georgia, February 23 to 26, 2013$1.5 million · 1.75 in hail · 10 events
- Heavy Snow in Maine, February 23 to 25, 201316 events
- Winter Weather in Colorado, February 23 to 24, 201315 events
- Heavy Snow and Winter Weather in Massachusetts, February 23 to 25, 20138 events
- Heavy Snow in New Hampshire, February 23 to 25, 20136 events
- Winter Weather in Michigan, February 23 to 27, 20135 events
- High Wind in California, February 23 to 24, 201370 kt wind · 4 events
- Blizzard and High Wind in Idaho, February 23, 201355 kt wind · 3 events
- Winter Storm in Wyoming, February 23 to 24, 20133 events
- Heavy Snow and Winter Weather in New Hampshire, February 23 to 25, 20133 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 436706, 436711, 436712, 436707, 436708, 436709, 436710, 437891.